# SDR R61A201908190900

- Difficulty date: August 19, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 39,644 hours, 23,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT INBD (FLOOR) SEAT-TRACK FR 34/43 THRU 59/74 (P/N 170-02064-011) HAS SPOT(S) OF CORROSION. REMOVED AND REPLACED LT INBD (FLOOR) SEAT-TRACK FR 34/43 THRU 59/74 (P/N 170-02064-011) REFER SRM 51-40-08. APPLIED SURFACE PROTECTION TO FASTENERS AT LT SEAT TRACK FR 34/43 THRU 59/74 PER SRM 51-23-06. A/C REMAINS IN CHECK.
